×

zbMATH — the first resource for mathematics

On the oscillation of a linear differential equation of second order. (English) Zbl 0673.34043
The aim of this paper is to present oscillation and nonoscillation theorems for the equation \((1)\quad (r(t)y'(t))'+p(t)y(t)=0,\) as well as to introduce necessary and sufficient conditions for (1) to be oscillatory. The technique used in the paper is established on the notion of the v-derivative of a function.
Reviewer: J.Ohriska

MSC:
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34A30 Linear ordinary differential equations and systems
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] J. Ohriska: Oscillation of differential equations and \(v\)-derivatives. Czech. Math. J., 39 (114) (1989),24-44. · Zbl 0673.34044
[2] W. T. Reid: Sturmian theory of ordinary differential equations. Springer-Verlag New York Inc., 1980. · Zbl 0459.34001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.